# SDR DALA2016041302887

- Difficulty date: April 9, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 75,486 hours, 33,815 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK BALL SCREW HAS CORROSION IN PINS.  R & R NR 7 BALLSCREW IAW R/C.
